# SDR 9JLA201405217963

- Difficulty date: May 15, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N1JP
- Make and model: Beech 400A
- Aircraft serial: RK432
- Aircraft time: 3,106 hours, 2,927 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Circuit Card
- Condition: Dirty
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AUTOPILOT TRIM FAILED IN FLIGHT.  THE MAINTENANCE TEAM POWERED UP THE ACFT & ENGAGED AUTOPILOT, THE LT AUTOPILOT PITCH TRIM FAILED.  REMOVED THE FCC CARDS FROM THE IAPS RACK, CLEANED & REINSTALLED CARDS.  FAULT CLEARED, NO DEFECTS NOTED.  GND CHECKS OK, ACFT RETURNED TO SERVICE.
